Stability in Retarded Functional Equations

Creative Commons License

Yazıcı C., Yeniçerioğlu A. F.

Konuralp Journal of Mathematics, vol.10, no.1, pp.108-111, 2022 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2022
  • Journal Name: Konuralp Journal of Mathematics
  • Journal Indexes: MathSciNet, zbMATH, Index Copernicus
  • Page Numbers: pp.108-111
  • Kocaeli University Affiliated: Yes


This article deals with the stability behavior of a scalar linear retarded equation. Useful exponential estimations and stability criteria of the solutions were established. Finally, two examples are given for the stability of the zero solution of the retarded equation